# SDR HEEA978909

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 31031
- Condition: Failed
- Location: Exterior
- Part time: 1,325 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ASSEMBLY CAME APART.
